# SDR DL72S950497

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CK -1. .5 IN CRACK ON NR 5 L/E SLAT I/B TRACK COVER SKIN - 2. .5 IN CRACK ON NR 6 L/E SLAT I/B TRACK COVER SKIN - 1. AND 2. REPAIRED PER M/M 57-54-0 PG 820.
